# SDR FDEA202306241199

- Difficulty date: June 24, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300*
- Aircraft serial: 771
- Aircraft time: 36,756 hours, 20,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076522300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO COMP'T FWD BULKHEAD RH SUPPORT BRACKET CRACKED AT Y-1959,Z-751 FR54   POSITION REMOVED CRACKED BRACKET AND INSTALLED WITH NEW ONE.I.A.W A300-600F SRM 51-72-10-001.   PAGE,2
